Pacific Journal of Mathematics

On the maximal monotonicity of subdifferential mappings.

R. T. Rockafellar

Article information

Source
Pacific J. Math., Volume 33, Number 1 (1970), 209-216.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977253

Mathematical Reviews number (MathSciNet)
MR0262827

Zentralblatt MATH identifier
0199.47101

Subjects
Primary: 46.45

Citation

Rockafellar, R. T. On the maximal monotonicity of subdifferential mappings. Pacific J. Math. 33 (1970), no. 1, 209--216. https://projecteuclid.org/euclid.pjm/1102977253


Export citation

References

  • [1] A. Br^ndsted and R. T. Rockafellar, On the subdifferentiabilityof convex functions, Proc. Amer. Math. Soc. 16 (1965), 605-611.
  • [2] G. J. Minty, On the monotonicity of the gradient of a convex function,Pacific J. Math. 14 (1964), 243-247.
  • [3] J.-J. Moreau, Fonctionelles convexes, mimeographed lecture notes, College de France, 1967.
  • [4] R. T. Rockafeller, Characterizationof the subdifferentialsof convexfunctions, Pacific J. Math. 17 (1966), 497-510.
  • [5] R. T. Rockafeller, An extension of Fenches duality theorem, Duke Math. J. 33 (1966), 81-
  • [6] R. T. Rockafeller, Convex analysis, Princeton University Press, 1969.